# SDR CA190812012

- Difficulty date: August 9, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Boeing 737-400
- Aircraft time: 51,403 hours
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: PD375328731
- Condition: Worn
- Location: Extinguishing Sy
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DESCRIPTION: DURING HMV INSPECTION, TEE SUPPORTS FOUND WORN ON HALON FIRE EXTINGUISHING SYSTEM PART NUMBERS PD37-53-2873-1, FIVE IN TOTAL. WO 33428411 SNAG 216. INSPECTION TASK CARD 737-345-53-00-100-0030. GENERATING DOCUMENT NUMBER TSR 1753129. CORRECTIVE ACTION: REPLACE PART (TC# 20190812012)
